# SDR DALA2021120207438

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,935 hours, 27,430 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3271 - ATO - ADVANCED THROTTLES FOR TAKE-OFF WHEN THEY RECEIVED AN ELAC 2 PITCH FAULT ON ECAM WITH CFDS FAILURE MESSAGE OF "ELAC2-MON OR WIRING TO R Y ELEV SERVO VLV 34CE2. CORRECTIVE ACTION: PERFORMED WIRING CHECKS, CHECKED OK. REPLACED CAPT'S SIDE STICK UNIT, FO'S SIDE STICK UNIT AND ADJUSTED GREEN SERVO CONTROL ON LEFT ELEVATOR. VERIFICATION FLIGHT WAS ACCOMPLISHED TO RETURN AIRCRAFT TO SERVICE.
